Top Posters
Since Sunday
31
s
24
k
8
B
7
o
7
n
7
6
b
6
k
6
m
5
d
5
f
5
New Topic  
bmh12e bmh12e
wrote...
Posts: 35
Rep: 0 0
3 weeks ago
A patient will be discharged on quinidine sulfate (Quinidex) extended-release tablets for the treatment of ventricular ectopy. The nurse will include which information in the teaching plan?


▸ The medication should be stopped once the cardiac symptoms subside.

▸ Signs of cinchonism, such as tinnitus, loss of hearing, or slight blurring of vision, may occur.

▸ It is important to use sunscreen products when outside because of increased photosensitivity.

▸ If any tablet or capsule is visible in the stool, contact the prescriber immediately.
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 10 times
1 Reply
Replies
Answer verified by a subject expert
linakhalaflinakhalaf
wrote...
Posts: 47
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Signs of cinchonism, such as tinnitus, loss of hearing, or slight blurring of vision, may occur.

Quinidine may cause the symptoms of cinchonism, including tinnitus, loss of hearing, slight blurring of vision, and gastrointestinal upset. The medication will need to be continued even after cardiac symptoms subside, or the symptoms may return. Tablets or capsules that are visible in the stool are actually the wax matrices that contained the drug; the medication is extracted while in the intestines. Photosensitivity occurs with class III drugs, not with quinidine (class Ia).
1

Related Topics

bmh12e Author
wrote...

3 weeks ago
Brilliant
wrote...

Yesterday
Just got PERFECT on my quiz
wrote...

2 hours ago
Helped a lot
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  220 People Browsing
 498 Signed Up Today
Related Images
  
 477
  
 508
  
 163
Your Opinion
Where do you get your textbooks?
Votes: 185

Previous poll results: Who's your favorite biologist?